# SDR YENA2022121201246

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 78,036 hours, 28,406 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#267, BOS-CHS. 'F/A'S DETECTED ODOR FROM 10,000 UNTIL A FEW MINUTES PRIOR TO LANDING. THEY DESCRIBED IT AS BURNED WICK, EXHAUST, AND DIRTY SOCKS; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A. ISOLATED FAULT TO TYPE 10, (A), 1, C, PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
